Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Nausea, vomiting sensation, sweating, feeling faint, diarrhoea. Due to high BP or blood sugar?

I don t know why I feel like this. I start feeling sick like I need to throw up, and my body temperature starts getting really hot and I sweat. I feel like I m going to faint, so If i throw up I feel like I m going to pass out. I have to get a lot of air and stay cool. I start to walk around because if I sit down I feel like I m going to faint. This happens to me a lot, and I get scared. If I don t throw up, I get diarrhea . I fee like I m going to die, and I don t know if it s my blood pressure or sugar, when I go to the doctor everything us fine.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for asking.

It looks like a case of panic disorder, try consulting a psychologist /psychiatrist.

It may be worthwhile to go for the basic investigations to rule out an organic cause of the disease.

Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor